# SDR UALA2011060702787

- Difficulty date: June 7, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N564UA
- Make and model: Boeing 757222
- Aircraft serial: 26666
- Aircraft time: 61,659 hours, 22,807 cycles
- Engine: Pwa PW2037
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOISE IN COCKPIT VERY LOUD ON DESCENT REGARDLESS OF RECIRC FAN BEING ON OR OFF.  COMPLIED WITH MEL, ACP STEP 6 OFF.  THE FLOW AND VELOCITY FAILED.  FLOW WAS 437 CFM SHOULD BE BELOW 375 CFM.  VELOCITY WAS 5009 FPM SHOULD BE BELOW 3430 FPM.
